Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sickofmyself

Veteran Member
  • Total Reviews

    0
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sickofmyself

  • Rank
    Member

Profile Information

  • Location
    ON, CA
  1. Thank you so much acne.org! This is an amzing site!! and I can't believe I didn't find it years ago I've learned a lot from it. Just want to wish you all luck in your battle with acne. Its a bitch but I believe that if you keep a positive attitude it wont seem as bad as it is. I'm sure of this Thanks again and bye.
  2. Can you rephrase your last option., parce que je ne le comprend pas. Then I'll vote.
  3. ya, I doubt it just from a moisturizer, cause my face is still slighty shiny, and I always forget to use some moisturizer. I find that when I put makeup on, it seems to coverr up the shinyness so I'm always wearing make-up when I go outdoors.
  4. YES! I have the same. I don't know why it's like this though.
  5. I'm not so sure of how your health care system works (in the US) can't recommend you a derm, but you mentioned you could switch, I suggest you do it. It is likely anyways that this new derm will supply you with it, if it's only for a few weeks. good luck.
  6. I think you should get your dose upped a bit, cause I'm taking the exact same amount as you and I'm like a bit more than half your weight, and like 8 inches shorter. And my skin has already improved and I'm not even at the 2 month mark yet. Talk to your derm about it.
  7. When I was using tetracycline, my acne was probably the mildest it was and the stuff still didn't work for it. I don't think I've ever heard of anyone getting clear off of it, so I would suggest you try something else.
  8. I haven't been getting any dry/cracked lips at all and everyone else seems to be getting them
  9. Yes, I get nauseated often. I also have felt like vomiting at times, it came up in my throat a little bit once. ew. I only feel like this at night never in the morning.
  10. Oh okay thanks, I guess the US is a bit more strict on the drug maybe
  11. I'm in Canada I havent even heard of that program
  12. I was just wondering, my doctor just prescribed me 3 months worth of accutane cause I'm moving pretty soon, but I thought that doctors are only supposed to prescribe enough for one month at a time? Well, I already spent 290 for the 3 months but I just find this strange. Also, she's like "yeah, I'm sure itll be okay if you forget to drop by and get your blood tested cause you seem pretty healthy and all."
  13. Yeah cetaphil really made it much worse. It's meant to be a cleanser not an acne cleanser I guess. your grandma is mean
×